# SDR CALA9901490

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 6517348108A
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NR 9 SPOILER UPPER SURFACE DELAMINATED AT FORWARD I/B CORNER.  THE SPOILER WAS REMOVED AND REPLACED IAW MM 27-62-1.
